Minimal regularity conditions on the kernels of bilinear operators are identified and shown to be sufficient for the existence of end-point estimates within the context of the bilinear Calderón-Zygmund theory.
First published in Proc. Amer. Math. Soc. Ser. B in 2014, published by the American Mathematical Society.
A grant from the One-University Open Access Fund at the University of Kansas was used to defray the author’s publication fees in this Open Access journal. The Open Access Fund, administered by librarians from the KU, KU Law, and KUMC libraries, is made possible by contributions from the offices of KU Provost, KU Vice Chancellor for Research & Graduate Studies, and KUMC Vice Chancellor for Research. For more information about the Open Access Fund, please see http://library.kumc.edu/authors-fund.xml.
Perez, Carlos and Torres, Rodolfo H."Minimal regularity conditions for the end-point estimate of bilinear Calderón-Zygmund operators" Proc. Amer. Math. Soc. Ser. B 1 (2014), 1-13. http://dx.doi.org/10.1090/S2330-1511-2014-00009-2
Items in KU ScholarWorks are protected by copyright, with all rights reserved, unless otherwise indicated.
We want to hear from you! Please
share your stories
about how Open Access to this item benefits YOU.
The University of Kansas prohibits discrimination on the basis of race, color, ethnicity, religion, sex, national origin, age, ancestry, disability, status as a veteran, sexual orientation, marital status, parental status, gender identity, gender expression and genetic information in the University’s programs and activities. The following person has been designated to handle inquiries regarding the non-discrimination policies: Director of the Office of Institutional Opportunity and Access, IOA@ku.edu, 1246 W. Campus Road, Room 153A, Lawrence, KS, 66045, (785)864-6414, 711 TTY.